×

zbMATH — the first resource for mathematics

Riccati type transformations for second-order linear difference equations. (English) Zbl 0471.39007

MSC:
39A12 Discrete version of topics in analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atkinson, F.V, Discrete and continuous boundary problems, (1964), Academic Press New York · Zbl 0117.05806
[2] Fort, T, Finite differences and difference equations in the real domain, (1948), Oxford University Press London · Zbl 0030.11902
[3] Gautschi, W, Computational aspects of three-term recurrence relations, SIAM rev., 9, 24-82, (1967) · Zbl 0168.15004
[4] Hartman, P, Difference equations: disconjugacy, principal solutions, Green’s functions, complete monotonicity, Trans. amer. math. soc., 246, 1-30, (1978) · Zbl 0409.39001
[5] Hartman, P; Wintner, A, On linear difference equations of the second order, Amer. J. math., 72, 124-128, (1950) · Zbl 0035.05803
[6] Hinton, D; Lewis, R, Spectral analysis of second order difference equations, J. math. anal. appl., 63, 421-438, (1978) · Zbl 0392.39001
[7] McCarthy, P.J, Note on oscillation of solutions of second-order linear difference equations, Port. math., 18, 203-205, (1959) · Zbl 0094.06102
[8] Olver, F.W.J, Bounds for the solutions of second order linear difference equations, J. res. nat. bur. standards sect. B, 71, 161-166, (1967) · Zbl 0178.09702
[9] Patula, W.T, Growth and oscillation properties of second order linear difference equations, SIAM J. math. anal., 10, 55-61, (1979) · Zbl 0397.39001
[10] Patula, W.T, Growth, oscillation and comparison theorems for second order linear difference equations, SIAM J. math. anal., 10, 1272-1279, (1979) · Zbl 0433.39005
[11] Read, T.T, Bounds and qualitative comparison theorems for non-oscillatory second order differential equations, Pacific J. math., 63, 1, 231-245, (1976) · Zbl 0329.34029
[12] Reid, W.T, Riccati differential equations, (1972), Academic Press New York · Zbl 0209.11601
[13] Wouk, A, Difference equations and J-matrices, Duke math. J., 20, 141-159, (1953) · Zbl 0051.07201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.